Vol 4 No 2 (1964): Lithuanian Mathematical Journal

Vol 4 No 2 (1964)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1964-06-15

Front Matter

Cover
Abstract views 31 | Article downloads (PDF) 4
1-6
PDF

Articles

153-158
PDF
A. Bikelis
On the improvement of the remainder term for the multidimensional global theorems
Abstract views 18 | Article downloads (PDF) 12
159-163
PDF
V. Bliznikas
Einige inneren Geometrien der Hyperfläche im affinzusammenhängenden Raum
Abstract views 22 | Article downloads (PDF) 11
165-182
PDF
K. Bulota
On the approximate functional equation of Hecke's Z-functions
Abstract views 18 | Article downloads (PDF) 11
183-196
PDF
B. Grigelionis
On the central limit theorems for sums of the renewal processes
Abstract views 27 | Article downloads (PDF) 17
197-201
PDF
203-227
PDF
A. Matuliauskas | A. Matuliauskienė
Ober ganzzahlige Darstellungen der Gruppe von Typus (3,3)
Abstract views 24 | Article downloads (PDF) 11
229-233
PDF
A. Mitalauskas
Über den integralen Grenzwertsatz für die Konvergenz gegen das stabile Grenzgesetz
Abstract views 17 | Article downloads (PDF) 10
235-240
PDF
B. A. Rozenfeld | L. M. Karpova | L. P. Andreeva
Metrical invariants and covariants of couples of planes in the quasielliptic space
Abstract views 18 | Article downloads (PDF) 11
241-253
PDF
B. A. Rozenfeld | L. M. Ezhova-Guseva | T. A. Semenova
Metrical invariants and covariants of couples of planes in the flag space
Abstract views 20 | Article downloads (PDF) 11
255-259
PDF

Back Matter

Contents
Abstract views 17 | Article downloads (PDF) 2
291-294
PDF